Testing the finiteness of the support of a distribution: a statistical look at Tsirelson's equation

Type de document :
Article dans une revue
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (25), pp.1-7
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00718122
Contributeur : Philippe Macé <>
Soumis le : lundi 16 juillet 2012 - 11:46:22
Dernière modification le : mardi 11 octobre 2016 - 14:05:02

Identifiants

  • HAL Id : hal-00718122, version 1

Collections

Citation

S. Delattre, M. Rosenbaum. Testing the finiteness of the support of a distribution: a statistical look at Tsirelson's equation. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (25), pp.1-7. <hal-00718122>

Partager

Métriques

Consultations de la notice

32